# SDR IPXA10M58481

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- System (JASC): 2740 · Stabilizer Control System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Lt Ob Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L SAS LEFT OTBD OFF ILLUM, C/B POPPED 418923.  LT OTBD ACTUATOR INBD SOLENOID SHUTOFF VALVE CHANGED.  ACCOMPLISHED ELEVATOR SYSTEM TEST CAT IIIB RTS ALL CKS PASSED.  THIS CLEARS M418923.  PLACARD REMOVED REF MM 27-33-00-5.
